Ask an expert
Question

13 Mar 2003

Evening Primrose Oil
Hi
I'm taking evening primrose oil (only just started), and I now have cramps - lower abdomen. I've read that you shouldnt take EPO after ovulation, for incase you conceived because it causes uteral cramps - could the cramps I'm having be because of this.
Do you think EPO is a good supplement to take?
Thank you.
Answer 396 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If the package insert says that you should not take Evening primrose oil after ovualtion then you should probably avoid it at that time. You ask if it is a good supplement to take. It depends what you are taking it for.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9270 votes
No
66% - 17923 votes
Vote